# SDR DHL2002747002

- Difficulty date: April 18, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Condition: Damaged
- Location: Oil Filter Cap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 3 OIL QUANTITY SLOWLY DECREASING, WORKED ABNORMAL PROCEDURE.  QUANTITY FELL BELOW 0 GALLONS, LOW OIL PRESSURE LIGHT ILLUMINATED AND OIL PRESSURE GAUGE WENT TO 0 PSI.  PERFORMED IN FLIGHT ENGINE SHUTDOWN PROCEDURE.  FOUND MAIN OIL FILTER CAP LEAKING.  REMOVED AND REPLACED O-RING, LEAK CK GOOD IAW MM 20-10-11, 79-20-0 & JHR 5.2
